International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 341874 |

Donn E. Miller-Kermani, "MathType for Windows, version 4.0", International Journal of Stochastic Analysis, vol. 12, Article ID 341874, 2 pages, 1999.

MathType for Windows, version 4.0

Received01 Sep 1999
Revised01 Nov 1999


This article has no abstract.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.